# SDR PNSA980906

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032776
- Condition: Split
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOR NEXT LEG, FOUND HYDRAULIC FLUID LEAKING FROM RT ENGINE.  FOUND SPLIT HYDRAULIC LINE IN RT NACELLE.  REPLACED LINE.
